# SDR SWIA201541543

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 31,578 hours, 25,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CUP BRACKET AND CLEAT COMMON ON PAX DOOR SILL CORRODED.  R & R AFT CUP BRACKET AND CLEAT WITH NEW BRACKET AND CLEAT ON PAX DOOR SILL IAW SRM.
